# SDR V6NA202007286001

- Difficulty date: July 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 10,091 hours, 10,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 3660
- Condition: Cracked
- Location: Cockpit
- Part time: 539 hours, 421 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER CLIMBING THROUGH 10,000 FEET THE RIGHT WINDSHIELD CRACKED. LEVELED OFF AT 10,800 FEET AND REQUESTED DESCEND TO 10,000 FEET. THE INNER LAYER WAS STILL SOLID AND ALL OTHER SYSTEMS WERE WORKING NORMALLY. CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT. WINDSHIELD REPLACED WITH NEW.
